# SDR 2007UALA03111

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 25,095 hours, 6,697 cycles
- Engine: Pwa PW4052
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Arced
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 ENG GENERATOR FEEDER CABLE FOUND ARCING TO CLAMP, APPROX 3-16TH INCH DEEP AND 1-4 INCH WIDE.  CLAMP SUPPORT BRACKED AT 9 O'CLOCK POSITION IS ONE THIRD BURNED AWAY.   09-04-07   REMOVED AND REPLACED NR 1 ENG IDG FEEDER CABLE FROM LE SPLICE TO IDG.
